# SDR DALA2019021100901

- Difficulty date: February 10, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 60,685 hours, 22,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK ANGLE FLOOR STRUCTURE LOCATED BWT STA 380 TO STA 400 AND BL 0 AT FWD GALLEY AREA. REPLACED ANGLE FLOOR STRUCTURE LOC BTW STA 380 TO STA 400 AND BL0 AT FWD GALLEY AS PER SRM 51-10-02 ITEM 9 AND DWG 143A5400.
